# SDR REXA2005056

- Difficulty date: April 28, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LIGHT ON SHORT FINAL.  UNEVENTFUL LANDING.  ADJUSTED NLG OLEO PROX SENSOR IAW AMM.  PERFORMED GEAR SWING, OPS CHECKED GOOD IAW AMM.  OK FOR SERVICE. (K)
